Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of $ F\sp{+}\cap N$


Author: M. Stoll
Journal: Proc. Amer. Math. Soc. 57 (1976), 97-98
DOI: https://doi.org/10.1090/S0002-9939-1976-0399471-5
MathSciNet review: 0399471
Full-text PDF

Abstract | References | Additional Information

Abstract: In this note we give a characterization of $ {F^ + } \cap N$, where $ N$ denotes the Nevanlinna class of functions of bounded characteristic and $ {F^ + }$ denotes the containing Fréchet space of $ {N^ + }$. We show that a holomorphic function $ f \in {F^ + } \cap N$ if and only if $ f(z) = g(z)/{S_\mu }(z)$, where $ g \in {N^ + }$ and $ {S_\mu }$ is a singular inner function with respect to a nonnegative continuous singular measure $ \mu $.


References [Enhancements On Off] (What's this?)

  • [1] P. L. Duren, Theory of $ {H^p}$ spaces, Pure and Appl. Math., vol. 38, Academic Press, New York and London, 1970. MR 42 #3552. MR 0268655 (42:3552)
  • [2] J. W. Roberts, The component of the origin in the Nevanlinna class, Illinois J. Math. 19 (1975), 553-559. MR 0382672 (52:3554)
  • [3] H. S. Shapiro, Weakly invertible elements in certain function spaces, and generators in $ {\ell _1}$, Michigan Math. J. 11 (1964), 161-165. MR 29 #3620. MR 0166343 (29:3620)
  • [4] J. H. Shapiro and A. L. Shields, Unusual topological properties of the Nevanlinna class (to appear). MR 0390227 (52:11053)
  • [5] N. Yanagihara, Multipliers and linear functionals for the class $ {N^ + }$, Trans. Amer. Math. Soc. 180 (1973), 449-461. MR 49 #3147. MR 0338382 (49:3147)
  • [6] -, The containing Fréchet space for the class $ {N^ + }$, Duke Math. J. 40 (1973), 93-103. MR 0344860 (49:9599)
  • [7] -, The class $ {N^ + }$ of holomorphic functions and its containing Fréchet space $ {F^ + }$, Boll. Un. Mat. Ital. (4) 8 (1973), 230-245. MR 48 #11520. MR 0333195 (48:11520)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399471-5
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society